# SDR DALA2019070203975

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 51,336 hours, 35,404 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CORRODED ON AFT SIDE OF STA 944 BETWEEN S30 AND S29R. NRC 005-0001:21-0553-8-0817/005 00007: SPLICED IN NEW SECTION OF SHEAR CLIP REF SRM 53-00-06-2R-2 FIG 201. (LP #1150830)
